Hi...I had an MRI done with contrast under sedation yesterday and I am just a little concerned about everything that I am hearing about this dye that they use for this procedure. I suffer from panic disorder so I take .5 mg of Klonipin twice daily. I woke up today after trying to recover from the vercid and propheral (or however it is spelled) and feel just awful! My back is hurting and I feel as though I cannot lift my arms properly! My chest also feels very heavy. Could this be from the dye that was used in my MRI? I know that it takes time for the sedatives that they used to leave ones system also. How long does it take to get the dye and the sedatives out of ones system? I just started taking the Klonipin on October 14th also, so I am concerned that maybe I am unable to take that. From what I understand it builds in your body, unlike Xanax that leaves your system in like six hours. So could I be allergic or extremly sensitive to the Klonipin? PLEASE HELP!
Also...I am having extreme stomach pain off and on...almost like I need to move my bowels right away and cannot. Is this from the dye? I have had the same sedation used on the 14th of October to remove a cyst from my throat and did not feel this way. The pain comes and goes and actually is waking me up! I am extremly nauseated also!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.